# SDR SWAA2016111409694

- Difficulty date: November 4, 2016
- Submitted: November 16, 2016
- Operation: Air carrier
- Aircraft: N429WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33658
- Aircraft time: 49,692 hours, 28,625 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 114A5030
- Condition: Defective
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 7 SLAT AT FASTENER DEFECTIVE AT STA 322.71.  REPAIRED SLAT PER SRM.
